# SDR REXA201100814

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 24,620 hours, 21,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON VERTICAL STIFFENER ON AFT SIDE OF FS 621 BL 0 FROM CONTACT WITH 10TH STAGE ISO VALVE.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1523.
